Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it normal to experience delay in periods after an IUI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
i am 38 yrs old. had iui on 18th nov,2013 and on susten vt 100 till 01st dec 2013. on 04th took beta hcg blood test and came negative.Urine test also negative. i hv a period cycle of 27-28 days. periods were due on 2nd dec but missed it. when can i expect my periods now.
Posted Sat, 28 Dec 2013 in Infertility Problem
Answered by Dr. Lohit K 1 hour later
Brief Answer: wait for 7 -10 days after stopping drug Detailed Answer: Hi thanks for using XXXXXXX After IUI and Susten VT 100 you need to wait for few more days for withdrawal bleeding to occur. Usually withdrawal bleeding occur 7 days after stopping the drug. If the periods don't strart even after 8-10 days of stopping the drug then you need to check for UPT to confirm / ruleout pregnancy. hope this helps you. Feel free to ask if any related queries and I will be happy to help you out. wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor